# SDR IPXA2019060312710

- Difficulty date: May 23, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN XOS 633 - 636.REPAIRED CRACKED LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 633 - 636 IAW MD-11 SRM 57-40-02 REPAIR 15 FIGURE 205. (MAJOR)
